# SDR HEEA080534

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,655 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Filter
- Part number: 310893901
- Part serial: NA
- Condition: Dirty
- Location: Comb Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMBINING GEARGOX FILTER DIRTY. REPLACED WITH SERVICEABLE FILTER.
